# SDR ASAA2024101153573

- Difficulty date: October 11, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N224AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62680
- Aircraft time: 29,645 hours, 9,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT ROW 27ABC INOP. GROUNDED - YES. REMOVED AND REPLACED EMER POWER SUPPLY M02626 IAW B737 AMM 33-51-06. EMER POWER SUPPLY M02626 OPS CHECK GOOD IAW B737 AMM 33-51-06. (S/N 131092)
